Skip to main content

On the polynomial Hardy–Littlewood inequality


We investigate the behavior of the constants of the polynomial Hardy–Littlewood inequality.

This is a preview of subscription content, access via your institution.


  1. 1.

    Albuquerque N. et al.: Sharp generalizations of the multilinear Bohnenblust–Hille inequality. J. Funct. Anal. 266, 3726–3740 (2014)

    Article  MATH  MathSciNet  Google Scholar 

  2. 2.

    N. Albuquerque et al., Optimal Hardy-Littlewood type inequalities for polynomials and multilinear operators, Israel J. Math., in press.

  3. 3.

    Araújo G., Pellegrino D., da Silva e Silva D.: On the upper bounds for the constants of the Hardy-Littlewood. J. Funct. Anal. 267, 1878–1888 (2014)

    Article  MATH  MathSciNet  Google Scholar 

  4. 4.

    Bayart F.: Hardy spaces of Dirichlet series and their composition operators. Monatsh. Math. (3) 136, 203–236 (2002)

    Article  MATH  MathSciNet  Google Scholar 

  5. 5.

    Bayart F., Pellegrino D., Seoane-Sepúlveda J.B.: The Bohr radius of the n-dimensional polydisk is equivalent to \({\sqrt{ (\log n)/n}}\). Adv. Math. 264, 726–746 (2014)

    Article  MATH  MathSciNet  Google Scholar 

  6. 6.

    Bohnenblust H.F., Hille E.: On the absolute convergence of Dirichlet series. Ann. of Math. 32, 600–622 (1931)

    Article  MathSciNet  Google Scholar 

  7. 7.

    Campos J.R. et al.: On the real polynomial Bohnenblust–Hille inequality. Linear Algebra Appl. 465, 391–400 (2015)

    Article  MATH  MathSciNet  Google Scholar 

  8. 8.

    Defant A. et al.: Unconditional basis and Gordon-Lewis constants for spaces of polynomials. J. Funct. Anal. 181, 119–145 (2001)

    Article  MATH  MathSciNet  Google Scholar 

  9. 9.

    Defant A. et al.: The Bohnenblust–Hille inequality for homogeneous polynomials is hypercontractive. Ann. of Math. (2) 174, 485–497 (2011)

    Article  MATH  MathSciNet  Google Scholar 

  10. 10.

    V. Dimant and P. Sevilla-Peris, Summation of coefficients of polynomials on p spaces, arXiv:1309.6063v1 [math.FA].

  11. 11.

    S. Dineen, Complex analysis on infinite-dimensional spaces, Springer Monographs in Mathematics. Springer-Verlag London, Ltd., London, 1999.

  12. 12.

    Hardy G., Littlewood J.E.: Bilinear forms bounded in space [p, q]. Quart. J. Math. 5, 241–254 (1934)

    Article  Google Scholar 

  13. 13.

    Muñoz-Fernandez G.A., Sarantopoulos Y., Tonge A.: Complexifications of real Banach spaces, polynomials and multilinear maps. Studia Math. 134, 1–33 (1999)

    MathSciNet  Google Scholar 

  14. 14.

    Praciano-Pereira T.: On bounded multilinear forms on a class of p spaces. J. Math. Anal. Appl. 81, 561–568 (1981)

    Article  MATH  MathSciNet  Google Scholar 

  15. 15.

    Weissler F.B.: Logarithmic Sobolev inequalities and hypercontractive estimates on the circle. J. Funct. Anal. 37, 218–234 (1980)

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to D. Pellegrino.

Additional information

G. Araújo, D. Pellegrino and J. B. Seoane-Sepúlveda was supported by CNPq Grant 401735/2013-3 (PVE-Linha 2). G.A. Muñoz-Fernández was supported by MTM2012-34341.

D. Nunez and D. Serrano were supported by CNPq Grant 461797/2014-3.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Araújo, G., Jiménez-Rodriguez, P., Muñoz-Fernández, G.A. et al. On the polynomial Hardy–Littlewood inequality. Arch. Math. 104, 259–270 (2015).

Download citation

Mathematics Subject Classification

  • 47H60
  • 47A63
  • 46G25


  • Hardy–Littlewood inequality
  • Bohnenblust–Hille inequality
  • Absolutely summing operators